Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Marcel F. Neuts
Title: Matrix-geometric solutions in stochastic models, an algorithmic approach
Additional book information: The Johns Hopkins University Press, Baltimore, 1981, xiii + 332 pp., $32.50.

Review Information:

Reviewer: Luis G. Vargas
Journal: Bull. Amer. Math. Soc. 8 (1983), 97-99
American Mathematical Society